Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 24, NWS Buffalo, NY

May 25, 2019Niagara County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 25, 2019, 6:25 PM EDT for Niagara County, New York. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 6:25 PM EDT (22:25 UTC)
Expired
May 25, 2019, 7:15 PM EDT
In force
50 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Niagara County, NY

The radar

The Buffalo radar (KBUF), 34 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:34 PM EDTTSTM WND GST 70Niagara Falls Airport, NY
May 25, 6:37 PM EDTTSTM WND DMGLewiston, NYTREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

090 
WUUS51 KBUF 252225
SVRBUF
NYC063-252315-
/O.NEW.KBUF.SV.W.0024.190525T2225Z-190525T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
625 PM EDT Sat May 25 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Niagara County in western New York...

* Until 715 PM EDT..

* At 625 PM EDT, a severe thunderstorm was located over Youngstown,
  or 10 miles north of Niagara Falls, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort
  Niagara State Park, Sanborn, Wilson, Barker and Cambria Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4339 7872 4341 7850 4312 7849 4308 7907
      4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4326 7907 4330 7909
TIME...MOT...LOC 2225Z 269DEG 43KT 4324 7911 

HAIL...<.75IN
WIND...60MPH
 
$$

RSH
2 follow-up statements
335 
WWUS51 KBUF 252244
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
644 PM EDT Sat May 25 2019

NYC063-252315-
/O.CON.KBUF.SV.W.0024.000000T0000Z-190525T2315Z/
Niagara NY-
644 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NIAGARA COUNTY...

At 644 PM EDT, a severe thunderstorm was located near Sanborn, or 7
miles northwest of Lockport, moving east at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Barker and Cambria Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4339 7872 4341 7850 4312 7849 4308 7907
      4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4326 7907 4330 7909
TIME...MOT...LOC 2244Z 274DEG 35KT 4322 7882 

HAIL...<.75IN
WIND...70MPH
 
$$

RSH
622 
WWUS51 KBUF 252306
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
706 PM EDT Sat May 25 2019

NYC063-252315-
/O.EXP.KBUF.SV.W.0024.000000T0000Z-190525T2315Z/
Niagara NY-
706 PM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NIAGARA COUNTY WILL EXPIRE AT
715 PM EDT...
        
The storm which prompted the warning has weakened below severe 
limits, and is moving out of the warned area. Therefore, the warning 
will be allowed to expire. However heavy rain is still possible with 
this thunderstorm.

LAT...LON 4339 7872 4341 7850 4312 7849 4308 7907
      4311 7906 4312 7907 4314 7904 4317 7905
      4325 7906 4326 7907 4330 7909
TIME...MOT...LOC 2305Z 269DEG 43KT 4322 7848 

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:58 PM EDT, 27 minutes earlier.

Area forecast discussion, May 25, 5:58 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
558 PM EDT Sat May 25 2019

.SYNOPSIS...
A few rounds of thunderstorms will move across the region ahead of a
cold front overnight.  Some thunderstorms may be strong with gusty
winds, hail, and heavy rain. High pressure will then ridge southward
from Canada and into the Great Lakes providing mainly dry weather
for Sunday and Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Strong to severe thunderstorms are possible this evening. Low to
mid level shear is near 40- 50kts with some directional shear,
evident in aircraft hodographs. Surface temps near 80F and
dewpoints in the low to mid 60s support an uncapped airmass
with CAPE near 2000 J/kg. There are a few areas of concern
across the forecast area, the first being scattered storms that
are moving into the Finger Lakes region. These will soon exit to
the east however, more storms are developing along the Lake
Erie lake breeze across Chautauqua County and will move east
this evening. Another area of scattered convection continues to
move across the St. Lawrence River and northern Jefferson
county, soon to move east of the forecast area.

Another line has formed across southern Ontario and should
continue east, fighting its way across the downstream Lake Erie
shadow, and redeveloping or re- intensifying as it moves into
portions or all of the Niagara Frontier. This band should move a
little more ESE when compared to the afternoon convection.

Both of the above lines have the potential to produce severe weather
given the sheared environment capable of sustaining updrafts, with
resulting hail and/or strong gusty winds.  With storm motion, a
heavy rain is looking less likely, although there could still be
some training, with a higher threat east of Lake Ontario.

The cold front will gradually move across the region tonight, with
showers and thunderstorms ending from west to east. Low and mid
level clouds will linger into the morning, with patchy fog possible
toward morning.

A weak secondary trough will drop across our region Sunday, clearing
the region of the moderately humid airmass, while possibly bringing
a shower or thunderstorm, at least over the Southern Tier. Skies
should begin to clear from north to south through the afternoon as
drier air is pushed across our region.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Following the passage of Sunday's cold front...Canadian high pressure
will ridge southeastward across New York State and provide our region
with quiet/dry weather and comfortable temperatures for the remainder
of the long holiday weekend...with lows in the upper 40s to lower 50s
Sunday night followed by highs mainly in the upper 60s to lower 70s
on Memorial Day. As such...the holiday itself will be the best of the
three weekend days.

Monday night and Tuesday our weather will then deteriorate again as the
surface ridge slides off to our east...and gives way to an encroaching
warm frontal boundary and the first in the next series of waves rippling
northeastward around the periphery of upper level ridging anchored across
the southeastern states. The latest model consensus continues to suggest
convective chances returning from west to east Monday night out ahead
of these features...with the greatest potential for such found south of
Lake Ontario. Showers and storms should then become more numerous for at
least a portion of Tuesday as the wave passes directly across New York
State. With an overall warm air advection regime in place temperatures
will also be on the rise again...with the advancing warm frontal boundary
simultaneously dictating a decent northeast-southwest gradient in readings.
More specifically...Monday night's lows will range from the upper 40s
across the North Country to the mid and upper 50s south of Lake Ontario...
with Tuesday's highs then similarly ranging from the upper 60s to mid-upper
70s...with some readings in the 80s not out of the question should portions
of the area manage to break into the warm sector and experience sufficient
dry time.

After that...the initial wave will slide off to our east Tuesday evening...
while a second and stronger wave develops into the Upper Great Lakes.
With our area thus lying in between these two systems...precipitation
chances should tend to temporarily decrease for Tuesday night...though
with considerable uncertainty in the position of the lingering frontal
boundary will have to maintain at least chance PoPs to cover the potential
for any attendant widely scattered to scattered convection. Otherwise the
general upward trend in temperatures will continue...with lows ranging
from the mid 50s across the North Country to the lower 60s across much
of far western New York.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Moving on into the longer term portion of the forecast...the second
and stronger wave appears as if it will push across Southern Ontario
and into western Quebec Wednesday and Wednesday night...while pushing
an attendant warm frontal segment and/or prefrontal trough across
our region between Wednesday and Wednesday evening. This should result
in the likelihood of yet another round of showers and storms crossing
our region during this time frame...with an attendant 50 kt low level
jet and sufficiently strong mid and upper level wind fields again
supporting a potential for some of these to become strong to severe.
Following the passage of this feature...convective chances should
then again dwindle at least somewhat Wednesday night. With respect
to temps...highs on Wednesday will be heavily dependent on the rate
of progress of the surface boundary and its attendant cloud/precipitation
coverage. Currently readings from the mid 70s to lower 80s appear
to be a decent bet...however it should be noted that the increasing
warmth of our airmass aloft (850 mb temps pushing into the mid teens
Celsius) would be enough to support readings of a category higher
than this in some locations should there turn out to be enough dry
time. Following this...fairly widespread lows in the lower to mid
60s can then be expected for Wednesday night.

On Thursday surface low pressure will push further northeastward
across Quebec Province...and in tandem with an approaching mid
level trough will push its trailing cold front across our region.
This should result in another round of at least scattered showers
and storms. Canadian high pressure and cooler/drier air building
into our region in the wake of the front should then bring a welcome
period of fair dry weather and more comfortable temperatures for
Friday and Friday night...with the latter returning to right around
normal levels for the end of May.

Finally...the surface ridge will slide off to our east on Saturday...
while allowing the next wave of low pressure and its trailing cold
front to approach our region from the northwest. This could result
in a renewed potential for some scattered showers and storms as we
progress through the day...along with temperatures climbing back into
the 70s areawide as a southwesterly flow of warmer air overspreads
our region in between the departing high and advancing low.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
Western NY is within the warm sector early this evening with
convection forming on lake breezes. Expect a line to move east
across the western Southern Tier, clipping KJHW in the process.
This will be followed by additional convection moving across
southern Ontario and into western NY this evening. Brief IFR
will be possible within storms.

Convection will move east of the area after 00Z, with the cold front
itself approaching this evening, but with little if any convection.
Rather, expected just an increase in cloud cover following the
frontal passage late tonight. This will result in areas of MVFR
CIGS, possibly IFR, due to lower clouds behind the front late
tonight, before VFR slowly returns on Sunday as surface high
pressure moves in from the upper Great Lakes.

Outlook...
Monday...VFR.
Tuesday...Mainly VFR with a chance of showers and
thunderstorms.
Wednesday and Thursday...Mainly VFR with a chance of showers
and thunderstorms.

&&

.MARINE...
WSW winds are expected into this evening ahead of a cold front.
Winds should peak at around 15 knots, so no marine headlines are
anticipated however there may be a few strong thunderstorms into the
evening ahead of a cold front. Winds will gradually turn northwest
by Sunday night into Monday and weaken.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel/Zaff
NEAR TERM...HSK/Zaff
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...Zaff
MARINE...Apffel/Zaff
Hazardous weather outlook, May 25, 5:48 AM EDT, 12 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
548 AM EDT Sat May 25 2019

NYZ001>005-010>014-019>021-085-261000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
548 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

There will be a slight risk for strong to severe thunderstorms today,
centered between 3 pm and 7 pm across the region. The primary threat
will be damaging wind gusts, with isolated large hail also possible.
Cloud to ground lightning is expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-261000-
Oswego-Jefferson-Lewis-
548 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Strong thunderstorms will be possible today and this evening across
the region.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
548 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Thomas

In the hours before

Special weather statement, May 25, 2:31 PM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Buffalo NY
231 PM EDT Sat May 25 2019

NYZ012-013-019>021-085-252000-
Chautauqua-Cattaraugus-Allegany-Livingston-Southern Erie-Wyoming-
231 PM EDT Sat May 25 2019

...THUNDERSTORMS OVER THE SOUTHERN TIER TO INTENSIFY AND BECOME MORE
WIDESPREAD THIS AFTERNOON...

At 222 PM EDT, scattered thunderstorms were found across parts of
the Western Southern Tier and the Lower Genesee Valley. While these
storms were not producing severe weather as of 2:30 PM EDT, they
will intensify and become more numerous during the course of the
afternoon. The main threat from this building thunderstorm threat is
for damaging straight line winds and hail, although a tornadic
threat cannot be ruled out.

Remember that ALL thunderstorms produce deadly lightning and
downpours, so if you are outdoors, pay attention to the sky and be
alert for updated forecasts and possible warnings. Those camping
should be particularly careful, including having a plan of where to
go at the first sound of thunder.

Locations impacted include...
Jamestown, Olean, Fredonia, Geneseo, Salamanca, Dansville,
Wellsville, Allegany State Park, Letchworth State Park, Boston,
Springville, Alfred, Perry, Warsaw, Colden, Westfield, Lakewood,
Mount Morris, Gowanda and Conesus.

This includes the following highways...
 Interstate 390 between exits 4 and 7.
 Interstate 86 between exits 4 and 33.

These storms will intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 4200 7976 4223 7976 4283 7840 4282 7763
      4258 7763 4253 7766 4253 7772 4200 7775
TIME...MOT...LOC 1822Z 239DEG 49KT 4245 7763

RSH
Special weather statement, May 25, 4:01 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
401 PM EDT Sat May 25 2019

NYZ010-012>014-019>021-085-252130-
Chautauqua-Cattaraugus-Allegany-Ontario-Livingston-Southern
Erie-Wyoming-Northern Erie-
401 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT WYOMING...CATTARAUGUS...SOUTHERN
ERIE...LIVINGSTON...CHAUTAUQUA...ALLEGANY AND SOUTHWESTERN ONTARIO
COUNTIES...

At 400 PM EDT, scattered thunderstorms were found across parts of
the Western Southern Tier and western Finger Lakes region. While
these storms were not producing severe weather as of 4 PM EDT, they
are expected to intensify and become more numerous during the
remainder of the afternoon into the early evening. The main threat
from the building thunderstorm threat is for damaging straight line
winds and hail, although a tornadic threat cannot be ruled out.

Remember that ALL thunderstorms produce deadly lightning and
downpours, so if you are outdoors, pay attention to the sky and be
alert for updated forecasts and possible warnings. Those camping
should be particularly careful, including having a plan of where to
go at the first sound of thunder.

Locations impacted include...
Jamestown, Olean, Fredonia, Geneseo, East Aurora, Salamanca,
Dansville, Wellsville, Allegany State Park, Letchworth State Park,
Boston, Eden, Springville, Alfred, Perry, Warsaw, Bennington, Colden,
Westfield and Lakewood.

This includes the following highways...
 Interstate 390 between exits 4 and 8.
 Interstate 86 between exits 4 and 33.

LAT...LON 4200 7976 4222 7976 4285 7846 4284 7715
      4276 7719 4274 7733 4258 7737 4258 7766
      4253 7766 4253 7772 4200 7775
TIME...MOT...LOC 1958Z 238DEG 49KT 4245 7763

RSH
Special weather statement, May 25, 6:15 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
615 PM EDT Sat May 25 2019

NYZ001-010-252300-
Niagara-Northern Erie-
615 PM EDT Sat May 25 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NIAGARA AND
NORTHERN ERIE COUNTIES...

At 613 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles northwest of Fort Niagara State
Park to 37 miles northwest of Dunkirk. Movement was east at 45 mph.
The strong storms will cross Niagara and northern Erie counties
between 6:30 and 7 PM EDT.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Niagara Falls, North Tonawanda, Lockport, Amherst, Tonawanda, Grand
Island, Newfane, Pendleton, Akron, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Barker, Clarence Center, Cambria Center,
Olcott, Pendleton Center and Ransomville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4340 7864 4341 7850 4301 7849 4298 7899
      4298 7901 4302 7902 4306 7900 4307 7901
      4308 7908 4311 7906 4312 7907 4315 7904
      4317 7905 4325 7906 4326 7907 4330 7909
TIME...MOT...LOC 2213Z 272DEG 41KT 4336 7923 4284 7990

RSH
Local storm report, May 25, 6:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
623 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     1 N OTTO                42.37N  78.83W
05/25/2019                   CATTARAUGUS        NY   PUBLIC

            SIX TREES DOWN. DAMAGE TO CHICKEN COOP. ALL ANIMALS,
            INCLUDING NINE HORSES AND TWO DONKEYS SAFE.

&&

EVENT NUMBER BUF1901304

JAM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:47 AM EDTSpecial Weather StatementBUFGenesee43 min
May 25, 2:31 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua, Livingston, Wyoming89 min
May 25, 4:01 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua, Livingston, Wyoming89 min
May 25, 5:24 PM EDTSpecial Marine WarningBUF21 min
May 25, 5:24 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis51 min
May 25, 5:28 PM EDTSevere Thunderstorm WarningBUFAllegany47 min
May 25, 5:51 PM EDTSpecial Marine WarningBUF84 min
May 25, 6:15 PM EDTSpecial Weather StatementBUFNiagara45 min
May 25, 6:28 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua62 min
May 25, 6:40 PM EDTSpecial Marine WarningBUF50 min
May 25, 6:45 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Wyoming32 min
May 25, 6:50 PM EDTSpecial Marine WarningBUF40 min
May 25, 7:00 PM EDTSpecial Weather StatementBUFChautauqua30 min
May 25, 7:09 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Wyoming66 min
May 25, 7:29 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming61 min
May 25, 7:33 PM EDTSevere Thunderstorm WarningBUFAllegany42 min
May 25, 7:35 PM EDTTornado WarningBUFAllegany29 min
May 25, 7:44 PM EDTSpecial Marine WarningBUF61 min
May 25, 7:57 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Oswego, Wayne51 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.